# SDR UPS96420793

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING T/E, FOUND FIBERGLASS PANEL BULGED AT WS 410.  REMOVED AND INSTALLED PANEL IAW 51-30-02, BLEND OUT CORROSION AND INSPECT THE REWORKED AREA, SHOTPEEN, ALODINE AND REFINISH THE AREA, EDDY CURRENT FASTENER HOLES REPLACED FASTENERS, UPS AMS 96-0181.
